# SDR YV3R2019012200060

- Difficulty date: March 22, 2019
- Submitted: April 1, 2019
- Operation: General aviation
- Aircraft: N446JS
- Make and model: Robsin R66
- Aircraft serial: 0919
- Aircraft time: 28 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Sensor
- Part number: G7683
- Condition: Inoperative
- Location: Fuel System
- Part time: 28 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AUXILIARY FUEL PUMP LIGHT FLASHES CONTINUOUSLY 15 SECONDS AFTER ACTUATION OF SWITCH.
